71.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anyone suffered Itchy Rash (Hives) on Letrozole and Herceptin ?

1 REPLY 1
rosie14
Member

Re: Anyone suffered Itchy Rash (Hives) on Letrozole and Herceptin ?

I have made a response on the other thread!
Herecomessummer
Member

Anyone suffered Itchy Rash (Hives) on Letrozole and Herceptin ?

I 'm trying to find the cause of a very itchy rash I have just recently encountered. It looks likes Hives. Not sure if it's been caused by stress at getting hassle from my work recently. My BCCN thinks could be Letrozole and wants me to stop it for a couple of weeks. I don't really want to take that risk and would prefer to change brands. On Cipla at the moment. Still getting Herceptin too with 7 treatments still to get. Get joint pain but can put up with that, just need to get ride of the rash as it's driving me mad! Would appreciate advice please?